# SDR SWAA2022030930539

- Difficulty date: May 8, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS SMALL CRACK OUTER SKIN LEADING EDGE AREA. / APPLIED REPAIR PLIES AND BONDED PER SRM 51-70-05 REPAIR 2.
